Aug 23, 2006
This is to all those who are using this site to be abusive to those health care professionals who have dedicated their time, energy and experise to inform, advice and empower people with illness.
Please find some other hobby. You are wasting your time here. Your also taking up valuable space that could be used by someone genuinely seeking guidence.
If you are troubled about your own sexuality, health or the risks you have taken then ask a question.
I am sure your lack of humanity and compassion is surely impressing your God.
Now be a good christain and leave us alone.
Dr. Bob, I love you. And thank you to all the experts for giving us this site.
Response from Dr. Frascino
Thanks for your support!
Love you, too, doll!
Meds cause lack of energy
Bob Luvs Dubbya
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.